# SDR EPUA201510070003

- Difficulty date: October 7, 2015
- Submitted: October 11, 2015
- Operation: Air carrier
- Aircraft: N1553C
- Make and model: Beech 1900C
- Aircraft serial: UC24
- Aircraft time: 44,257 hours, 42,490 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1003810061
- Condition: Shorted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR, NOSE, DID NOT COMPLETE UP CYCLE AFTER RETRACTION.  WHEN GEAR WAS EXTENDED AN ALTERNATE EXTENSION PROCEDURE WAS REQUIRED TO GET THE NLG TO INDICATE DOWN & LOCKED.
